# SDR GTIA2024030237951

- Difficulty date: February 27, 2024
- Submitted: March 3, 2024
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 13,242 hours, 5,438 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENTDANT PANEL MSG CHECK DOOR PRESS ( FA PANEL (FAP) (WITH MOD 30354 OR WITH MOD 33100) DOOR BOTTLE PRESSURE INDICATION (ON FAP) )-SERVICED R2 DOOR EMERGENCY OPERATION BOTTLE IAW AMM 52-10-00. THIS CLEARS DMI 3247990-2. PLACARD REMOVED. MOC NOTIFIED
